If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Bitter Taste & Rythmol

Collapse

About the Author

Collapse

Proximus Find out more about Proximus
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Bitter Taste & Rythmol

    If any of you are on Rythmol SR (propafenone), do you have a bitter taste in your mouth? I've noticed that a lot of things now taste bitter and metallic. Even water tastes like metal. Am I weird, or is this normal?

  • #2
    Nevermind about that. My doctor is now switching me to Norpace. Should be a good time. I have to stop the propafenone tonight (Wednesday) and stay off any anti-arrhythmia drugs until Friday when I start the Norpace. Does that sound normal?

    Comment


    • #3
      Originally posted by Proximus
      Nevermind about that. My doctor is now switching me to Norpace. Should be a good time. I have to stop the propafenone tonight (Wednesday) and stay off any anti-arrhythmia drugs until Friday when I start the Norpace. Does that sound normal?
      Hi Proximus, I am on norpace for almost a year. It is normal that you stop the anti-arrhythmia drugs in advance. Some of them react with norpace. They will probabally put you on a different one. They took me off sotalol and put me on toprol. After 3 days off Sotalol my heart was racin' like crazy... I never realized how much the drug was doing


      Vinnie

      Comment

      Today's Birthdays

      Collapse

      Working...
      X